# SDR GLBA2001128

- Difficulty date: June 15, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N204GL
- Make and model: Beech 1900D
- Aircraft serial: UE204
- Aircraft time: 12,050 hours, 14,714 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: 387
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN LANDING GEAR ANNUNCIATOR INOPERATIVE.  REPLACED LIGHT BULB.
